# SDR P2EA98241

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Ws 493-505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT WING OUTBOARD FOREFLAP LEADING EDGE SECTION WORN.  REPAIRED RIGHT WING OUTBOARD FOREFLAP LEADING EDGE SECTION FROM WS 493 TO WS 505 PER SRM 57-50-4 FIG 1.  (M)
